# SDR 2006UALA02118

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 834-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SKIN DENTED AT BODY STA 834 TO 830 RBL 21 TO RBL 28 MARKED.  FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER, QUADRUPLER AND STRUCTURAL FILLER IAW EAI-6490 AND SRM 53-00-01 REPAIR 32.
